# SDR DALA2014081204412

- Difficulty date: August 12, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 46,478 hours, 18,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION AND TWO CRACKS ON THE FUSELAGE SKIN AT THE LOWER EDGE OF THE AFT LAV VENT.  THE VENT IS LOCATED NEAR BS 917 BETWEEN STRINGERS S-21L AND S-22L.  MAINTENANCE REPAIRED IAW ERA 528276-14.
